An Ant Colony Algorithm for Roads Extraction in High Resolution SAR Images
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 8, Issue 3
Abstract
This paper presents a method for the detection of roads in high resolution Synthetic Aperture Radar (SAR) images using an Ant Colony Algorithm (ACA). Roads in a high resolution SAR image can be modeled as continuously straight line segments of roadsides that possess width. In our method, line segments which represent the candidate positions for roadsides are first extracted from the image using a line segments extractor, and next the roadsides are accurately detected by grouping those line segments. For this purpose, we develop a method based on an ACA. We combine perceptual grouping factors with it and try to reduce its overall computational cost by a region growing method. In this process, a selected initial seed is grown into a finally grouped segment by the iterated ACA process, which considers segments only in a search region. Finally to detect roadsides as smooth curves, we introduce the photometric constraints in ant colony algorithm as external energy in a modified snake model to extract geometric roadsides model. We applied our method to some parts of TerraSAR-x images that have a resolution of about 1 m. The experimental results show that our method can accurately detect roadsides from high resolution SAR images.
Authors and Affiliations
Leyla Mohamadnia, Jalal Amini
The Best Approximation by Using Bernstein's Polynomial in Lp [0,1]
We estimate in this paper the degree of approximation of [0,1]by using Bernstein's polynomial involving on Ditizian-Totik modulus of smoothness . On the other hand, we consider this polynomial to obtain an equ...
INTRODUCING A MATHEMATICAL MODEL FOR BONE METASTASES CONTROL
In this paper after investigating a specific drug to prevent progressing of bone metastases; a new mathematical model is introduced for affection of this drug. Bone metastases (secondary tumor) occurs when cancer cells s...
Application Of Differential Equations In Spherical Space
Application of differential equations in spherical space has been approved in this paper. Regarding the importance of differential equations in mathematical mechanics , a reasonable relation is felt to be presented in or...
Some properties on semi-symmetric metric T-connection on Sasakian Manifold
In the present paper we have studied some properties of semi symmetric metric connection in almost contact metric manifold. In this paper we have studied some results related to quasi conformal curvature tensor, m-projec...
Uniqueness of Solutionfor Nonlinear Implicit Fractional Differential Equation
We study the uniquenessof solutionfor nonlinear implicit fractional differential equation with initial condition involving Caputo fractional derivative. The technique used in our analysis is based on an application of Bi...